Aripiprazole is an atypical, antipsychotic drug used for the treatment of schizophrenia, depression, bipolar disorder, and obsessive-compulsive disorder in adults. There are a few reports in the literature of ocular side effects of aripiprazole, such as transient myopia, diplopia, and acute angle closure. This report describes the case of a 34-year-old female patient who was referred to the clinic with painless blurred vision in both eyes. She had been diagnosed with major depression and had been using aripiprazole for a month. She experienced blurred vision after the first week of drug therapy. The uncorrected visual acuity (UCVA) was 4/10 in both eyes using a standard Snellen chart. She had a refractive error of -2.00 diopters and the best corrected visual acuity was 10/10 in both eyes. The ocular examination results were normal other than the refractive error. The patient was diagnosed with aripiprazole-induced, acute transient myopia. The UCVA was 10/10 in both eyes at the 2-week follow-up following termination of the aripiprazole therapy. It is important to be prepared to recognize aripiprazole-induced, acute transient myopia in patients complaining about blurred vision.Keywords: Aripiprazole, ciliochoroidal effusion, myopia.